# SDR GLBA2013110100347

- Difficulty date: November 1, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 37,013 hours, 46,365 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A DENT FROM A BIRD STRIKE ON THE LT WING L/E BETWEEN WS 236.62 AND 223.48 AND HAS A FUEL LEAK DUE TO THE DAMAGE.  REPAIRED IAW EO 13-1900-57-019.  MAJOR REPAIR
